Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 28, NWS Gaylord, MI

July 1, 2014

NWS Gaylord, MI issued this small craft advisory at Jul 1, 2014, 9:30 AM EDT. It took effect at Jul 1, 2014, 10:25 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2014, 9:30 AM EDT (13:30 UTC)
In effect from
Jul 1, 2014, 10:25 AM EDT
Expired
Jul 1, 2014, 11:00 PM EDT
In force
13 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WHUS73 KAPX 011330
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
930 AM EDT TUE JUL 1 2014

LHZ345>347-349-LMZ323-341-342-344>346-LSZ322-012130-
/O.NEW.KAPX.SC.Y.0028.140701T1600Z-140702T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
930 AM EDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
4 follow-up statements
543 
WHUS73 KAPX 011425
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1025 AM EDT TUE JUL 1 2014

LHZ345>347-349-LMZ323-341-342-344>346-LSZ322-012230-
/O.EXT.KAPX.SC.Y.0028.140701T1425Z-140702T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1025 AM EDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
721 
WHUS73 KAPX 011755
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
155 PM EDT TUE JUL 1 2014

LHZ345>347-349-LMZ323-341-342-344>346-LSZ322-020000-
/O.CON.KAPX.SC.Y.0028.000000T0000Z-140702T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
155 PM EDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
447 
WHUS73 KAPX 011941
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
341 PM EDT TUE JUL 1 2014

LHZ348-020300-
/O.EXB.KAPX.SC.Y.0028.000000T0000Z-140702T0300Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
341 PM EDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-349-LMZ323-341-342-344>346-LSZ322-020300-
/O.EXT.KAPX.SC.Y.0028.000000T0000Z-140702T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
341 PM EDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
229 
WHUS73 KAPX 020306
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1106 PM EDT TUE JUL 1 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ322-020415-
/O.EXP.KAPX.SC.Y.0028.000000T0000Z-140702T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1106 PM EDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 6:23 AM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 1, 6:23 AM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
623 AM EDT TUE JUL 1 2014

.SYNOPSIS...
ISSUED AT 350 AM EDT TUE JUL 1 2014

A STORM SYSTEM MOVING ACROSS CENTRAL CANADA WILL SLOWLY LIFT INTO
HUDSON BAY TODAY...CONTINUING THE WARM...HUMID CONDITIONS. A COLD
FRONT WILL MOVE THROUGH TONIGHT...PRODUCING RAIN SHOWERS AND
USHERING IN COOLER...DRIER AIR.

A LARGE AREA OF HIGH PRESSURE BUILDING OVER THE PLAINS...WILL BECOME
CENTERED OVER THE GREAT LAKES BY MIDWEEK. THIS SYSTEM WILL GENERATE
AN EXTENDED PERIOD OF SUN AND SEASONAL TEMPERATURES ACROSS NORTHERN
MICHIGAN THROUGH THE UPCOMING WEEKEND.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 350 AM EDT TUE JUL 1 2014

...ANOTHER BAND OF SHOWERS WITH A STORM POSSIBLE IN THE U.P....

IMPACTS: MINIMAL/NONE. LIGHTNING POTENTIAL IN THE U.P.

CURRENT WEATHER AND SYNOPTIC PATTERN:

WELL...NORTHERN MICHIGAN ESCAPED YET ANOTHER EVENT OF POTENTIALLY
SEVERE WEATHER. WE DID HAVE SOME GUSTY WINDS ROLL ON THROUGH...AND
SOME SMALL HAIL IN A FEW SPOTS...BUT MOST OF THE SEVERE WEATHER ONCE
AGAIN WAS TO OUR SOUTH AND WEST. THE UPPER LEVELS SHOW A SLOWLY
ADVANCING UPPER LEVEL LONGWAVE TROUGH...WITH THE INITIAL VORT
MAX/MCV PUSHING OFF TO OUR NE. THERE IS ANOTHER EMBEDDED VORT MAX
AND ASSOCIATED SFC TROUGH LIFTING INTO MN ATTM...WHILE YET ANOTHER
WAVE AND TROUGH WAS SEEN DROPPING INTO THE DAKOTAS. BOTH WERE
ASSOCIATED WITH SHOWERS...THE LATTER WITH THE MORE CONGESTED
ACTIVITY. AS FAR AS ANY IMMEDIATE WEATHER IN NRN MICHIGAN...THERE
WERE SOME SPRINKLES TRAVERSING AREAS ALONG AND SOUTH OF M-32 WHILE
THERE WERE HINTS OF SOME LOWER CLOUD TRYING TO FORM...ALONG AN
INITIAL COLD FRONT THAT WAS WORKING THROUGH WISCONSIN. THE AIR MASS
REMAIN ON THE HUMID SIDE...BUT SFC DEW POINTS HAVE DROPPED BACK INTO
THE LOWER HALF OF THE 60S. STILL LIKELY SOME AREAS OF FOG OVER THE
COOLER WATERS OF THE GREAT LAKES.

SYNOPTIC PATTERN/WEATHER EVOLUTION:

AFOREMENTIONED UPPER TROUGH WILL CONTINUE TO SLOWLY TRY AND SET UP
SHOP IN NRN MICHIGAN THROUGH TONIGHT. THE VORT MAX/SFC TROUGH FROM
MN WILL MAKE ITS WAY OVER TO EASTERN UPPER AND WISCONSIN TODAY. IT'S
ASSOCIATED DEEPER MOISTURE AND CONVERGENCE WITH THE FRONT WILL BE
ABLE TO SPARK OFF SCATTERED SHOWERS. THIS CONVERGENCE LIKELY TO BE
ENHANCED BY FUNNELING EFFECT OF WINDS OUT OF THE SW THROUGH LAKE
MICHIGAN....AND THE DESIRE FOR MORE WNW WINDS BEHIND THE TROUGH.
SLIGHT MODIFICATION OF FCST BUFR SOUNDINGS REVELS A FEW/SEVERAL
HUNDRED POTENTIAL J/KG OF MUCAPE...AND COULD HEAR A RUMBLE OF
THUNDER OR TWO. NOTHING SEVERE. MAYBE A LATE DAY SHOWER TRYING TO
FIRE OFF IN NRN LOWER...BUT DEEPER MOISTURE ARRIVES TONIGHT ALONG
WITH THE VORT MAX/TROUGH FROM THE DAKOTAS. THIS FEATURE HAS A BIT
MORE ANTICIPATED FORCING ALOFT...WHICH SHOULD HELP SUSTAIN SCATTERED
SHOWERS. RIGHT NOW...THIS FORCING IS MAXIMIZED AROUND THE GTV BAY
REGION...SO BEST CHANCES THERE. TEMPERATURES NOT AS WARM TODAY...BUT
STILL IN THE LOWER 70S IN EASTERN UPPER...TO THE MIDDLE 70S TO LOWER
80S (WARMEST IN NE LOWER WITH HELP OF DOWNSLOPING WINDS). SHOULD
ALSO BE A TAD GUSTY TODAY WITH COMMON GUSTS AROUND 25 MPH. MOST OF
THAT WIND WILL BE GONE HEADING THROUGH TONIGHT...WITH CONTINUED
COOLING IN MOSTLY CLOUDY SKIES. LOWS WILL BE IN THE 50S MOST
AREAS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 350 AM EDT TUE JUL 1 2014

...END OF THE HEAT AND A PLEASANT FOURTH...

OVERVIEW...THE PATTERN IS AMPLIFYING AS THE 500 MB LOW THAT WAS OVER
150W YESTERDAY IS NOW AROUND 140W. THIS HAS BEGUN TO KICK THE 500 MB
LOW THAT WAS OVER THE CANADIAN PRAIRIES THE LAST FEW DAYS TOWARD THE
EAST. THIS MORNING THE LOW WAS JUST WEST OF JAMES BAY WITH THE
TROUGH AXIS DOWN INTO THE CENTRAL PLAINS. ONCE THIS LOW MOVES EAST
(TODAY), THEN STARTING WEDNESDAY WE SHOULD SEE RAIN FREE, COOLER
WEATHER FOR THE NEXT COUPLE DAYS LEADING INTO THE FOURTH OF JULY
WEEKEND.

(7/2)WEDNESDAY...AFTER THE FRONT HAS GONE THROUGH, IT LOOKS LIKE
THERE WOULD BE SOME SHOWERS BEHIND THE FRONT AS THE 500 MB TROUGH
MOVES THROUGH THE FORECAST AREA. LOOKED AT THE VARIOUS STABILITY
INDICES WHICH SUGGEST THAT RAIN SHOWERS ARE POSSIBLE, BUT THE
THUNDERSTORMS ARE UNLIKELY. SO WILL CONTINUE THE SHOWERS IN THE
MORNING. BY THE AFTERNOON, THE K-INDEX GOES NEGATIVE IN NW LOWER AND
E UPPER, AND WITH THE DRY AIR MOVING IN FROM THE NW IT LOOKS LIKE
THE DAY SHOULD TURN OUT MOSTLY SUNNY BE THE LATE AFTERNOON/EARLY
EVENING. HIGH PRESSURE BUILDS INTO THE REGION OVERNIGHT, AND WITH
THE COLD AIR MOVING IN BEHIND THE FRONT WILL EXPECT THAT THE LOW
TEMPERATURES WILL DIVE INTO THE LOWER 40S. MAYBE SOME AREA COULD GET
TO THE UPPER 30S.

(7/3)THURSDAY...HIGH PRESSURE SITS OVER THE UPPER GREAT LAKES/OHIO
VALLEY FOR THE 24 HOUR PERIOD. LEADING TO ANOTHER PLEASANT DAY AND
NIGHT. HIGH TEMPERATURES WON'T RISE MUCH WITH THE 850 MB
TEMPERATURES AROUND 8 OR 9C. THEY WILL TRY TO MAKE A RUN AT 70F.

EXTENDED (FRIDAY THROUGH MONDAY)...(FOURTH OF JULY)FRIDAY...HIGH
PRESSURE SITS OVER THE UPPER GREAT LAKES, MOVING A LITTLE TO THE
EAST BY 12Z/SAT. DRY DAY. GOOD THING THAT WE KEPT THE NIGHT DRY AS
WELL. LOOKS LIKE THE GFS HAS BACK OFF THE TIMING OF THE THUNDERSTORM
COMPLEX OVERNIGHT. (7/5)SATURDAY...WITH THE SFC HIGH AND THE SFC DRY
AIR OVER THE GREAT LAKES, IT LOOKS LIKE ANOTHER DRY DAY. HOWEVER,
OVERNIGHT, THE MODELS ARE BRINGING IN A WAVE OF THUNDERSTORMS THAT
LASTS INTO THE SUNDAY. (7/6)SUNDAY...WILL CONTINUE THE THUNDERSTORM
CHANCES AS THE WAVE LOOKS TO BE OVER THE REGION BOTH DURING THE DAY
AND AT NIGHT. (7/7)MONDAY...LOOKS LIKE A COLD FRONT PUSHES THROUGH
BY THE MORNING, SO THAT RAIN SHOWERS BEHIND THE FRONT CONTINUE
THROUGH THE DAY. MAYBE RAIN SHOWERS AT NIGHT AS WELL, IF THE FRONT
STALLS AS THE MODELS SUGGEST.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 619 AM EDT TUE JUL 1 2014

GUSTY WINDS WILL BE THE THEME FOR THE DAY WITH GUSTS AS HIGH AS 25
KTS OUT OF THE WSW. SKIES EXPECTED TO REMAIN PRETTY CLEAR AND VFR
FOR MOST OF THE DAY...BEFORE THICKENING CLOUDS (STILL VFR) ARRIVE
LATE IN THE AFTERNOON/EVENING. THE CHANCE FOR A ROGUE RAIN SHOWER
INCREASES AS THE EVENING PROGRESSES...ESPECIALLY AFTER THE LOW
LEVELS OF THE ATMOSPHERE COOL AND SATURATE FOR IFR/OW END MVFR
CIGS. THIS WILL GENERALLY BE AFTER 06Z.

&&

.MARINE...
ISSUED AT 218 AM EDT TUE JUL 1 2014

STILL HAVE SOME GUSTY WINDS TO SMALL CRAFT ADVISORIES IN A FEW
SPOTS ALONG LAKE MICHIGAN EARLY THIS MORNING...PRIOR TO A COLD
FRONTAL PASSAGE THAT WILL TAKE PLACE AROUND SUNRISE. BEHIND THE
COLD FRONT...THERE LOOKS TO BE A CORRIDOR OF WIND IN SW FLOW THAT
WILL REACH ADVISORY LEVELS AGAIN LATE THIS MORNING THROUGH THIS
AFTERNOON UP THROUGH LAKE MICHIGAN...STRAITS...THE ST MARYS...AND
PORTIONS OF LAKE HURON. THIS GRADIENT WEAKENS A BIT HEADING
THROUGH TONIGHT AND WEDNESDAY...WITH HIGH PRESSURE A ND A MUCH
MORE SLACK GRADIENT FOR THURSDAY INTO FRIDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING
     FOR LHZ345>347-349.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING
     FOR LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING
     FOR LSZ322.

&&

SYNOPSIS...JL
SHORT TERM...SMD
LONG TERM...JL
AVIATION...SMD
MARINE...SMD
Hazardous weather outlook, Jul 1, 4:15 AM EDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
415 AM EDT TUE JUL 1 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
021115-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
415 AM EDT TUE JUL 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON IN EAST UPPER
MICHIGAN...BUT NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:23 PM EDTSevere Thunderstorm WarningAPXManistee, Wexford52 min
Jun 30, 9:34 PM EDTSpecial Marine WarningAPX56 min

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.